​
Login / Signup
Nam K. Kim
Publication Activity (10 Years)
Years Active: 2002-2020
Publications (10 Years): 1
Top Topics
Ip Multicast
Queueing Model
Service Rates
Optimal Policy
Top Venues
Ann. Oper. Res.
J. Appl. Math.
</>
Publications
</>
Won Seok Yang
,
Nam K. Kim
,
Sungjune Park
,
Chandrasekar Subramaniam
Improving service in the presence of surge traffic: a K-policy voluntary flushing queueing system.
Ann. Oper. Res.
295 (1) (2020)
Sung-Jin Kim
,
Nam K. Kim
,
Hyunmin Park
,
Kyung Chul Chae
,
Dae-Eun Lim
/G/1 Queues under N-Policy with Single and Multiple Vacations.
J. Appl. Math.
2013 (2013)
Mohan L. Chaudhry
,
Bong K. Yoon
,
Nam K. Kim
Queue - A Simple Approach to a Complex Problem.
INFOR Inf. Syst. Oper. Res.
48 (2) (2010)
Nam K. Kim
,
Mohan L. Chaudhry
The use of the distributional Little's law in the computational analysis of discrete-time GI/G/1 and GI/D/c queues.
Perform. Evaluation
65 (1) (2008)
Kyung C. Chae
,
Kilhwan Kim
,
Nam K. Kim
Remarks on the remaining service time upon reaching a target level in the M/G/1 queue.
Oper. Res. Lett.
35 (3) (2007)
Xeung W. Yi
,
Nam K. Kim
,
Bong K. Yoon
,
Kyung C. Chae
Analysis of the queue-length distribution for the discrete-time batch-service Geo.
Eur. J. Oper. Res.
181 (2) (2007)
Dae W. Choi
,
Nam K. Kim
,
Kyung C. Chae
Queue with Finite Capacity.
INFORMS J. Comput.
17 (1) (2005)
Nam K. Kim
,
Kyung C. Chae
,
Mohan L. Chaudhry
An Invariance Relation and a Unified Method to Derive Stationary Queue-Length Distributions.
Oper. Res.
52 (5) (2004)
Mohan L. Chaudhry
,
Nam K. Kim
A complete and simple solution for a discrete-time multi-server queue with bulk arrivals and deterministic service times.
Oper. Res. Lett.
31 (2) (2003)
Nam K. Kim
,
Kyung C. Chae
Transform-free analysis of the GI/G/1/K queue through the decomposed Little's formula.
Comput. Oper. Res.
30 (3) (2003)
Nam K. Kim
,
Kyung C. Chae
Erratum to "Transform-free analysis of the GI/G/1/K queue through the decomposed Little's formula" [Comput. Oper. Res. 30(3) 353-365].
Comput. Oper. Res.
30 (14) (2003)
Nam K. Kim
,
Seok Ho Chang
,
Kyung C. Chae
On the relationships among queue lengths at arrival, departure, and random epochs in the discrete-time queue with D-BMAP arrivals.
Oper. Res. Lett.
30 (1) (2002)